# SDR CA091229004

- Difficulty date: December 22, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 23,497 hours
- Engine: Pwa R985AN14B
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: C2W143
- Condition: Corroded
- Location: Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, EXTREME EXFOLIATION CORROSION WAS DISCOVERED ON THE LT CENTER FLAP BRACKET AT IT’S ATTACHMENT TO THE REAR WING SPAR.  THIS IS VERY DIFFICULT TO DETECT WITHOUT REMOVAL OF THE GAP SEALS AND THE FLAPS. (TC NR 20091229004)
